Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Took sertaline 25 and started gaining weight. Is this due to sertaline 25?

I have been taking Sertaline 25 for last couple of years. And I have put on lot of weight as well during this period. Not sure if it is a side effect. I have put on around 15 KGs and feel like I am overweight with 80 KGs weight. I also tried getting rid of Sertaline but the electric like shock sensation brings me back to the dosage.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
Taking any anti depressant has side effect that they increases the chances of weight gain .. But putting on huge weight can not be blamed with only taking those medicines. There will be some other causes like your food habits, lack of exercise and some other hormonal problems . So Consult your physician and rule out the exact cause of it.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor